# SDR MWEA060166

- Difficulty date: July 26, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99366405
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT STATION 886 TO 864 HAS NUMEROUS DAMAGED AREAS.  FABRICATED AND INSTALLED NEW PANELS.
